HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Economics and Business / Faculty of Economics and Business >
經濟學研究 = The economic studies >
第38巻第1号 Vol.38,No.1 >

サヴェジ氏の定量的確率,に対する,従属選択の原理を伴う一個の簡潔なる接近

Files in This Item:
38(1)_P36-84.pdf3.64 MBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/31794

Title: サヴェジ氏の定量的確率,に対する,従属選択の原理を伴う一個の簡潔なる接近
Other Titles: A Concise Approach with the Principle of Depending Choice to Mr.Savage's Quantitative Probability
Authors: 園, 信太郎1 Browse this author
Authors(alt): SONO, Shintaro1
Issue Date: Jun-1988
Publisher: 北海道大学經濟學部
Journal Title: 經濟學研究
Journal Title(alt): ECONOMIC STUDIES
Volume: 38
Issue: 1
Start Page: 36
End Page: 84
Type: bulletin (article)
URI: http://hdl.handle.net/2115/31794
Appears in Collections:經濟學研究 = The economic studies > 第38巻第1号 Vol.38,No.1

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

 - Hokkaido University